Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Ear Tinnitus and Pain with Neuropathy
Ear Tinnitus and Pain with Neuropathy
Just a word of caution. I believe my neuropathy was caused by a steroid injection (Kenalog) in my neck area. Kenalog is not approved by the FDA for injections near the spine.
Jump to this post
Hi cwallen9, my peripheral neuropathy and more horrible things started after I got the flu vaccine on November 15, 2018. It went up my legs through my body into my face and I went to the ER November 22, 21018 where they said they couldn't find anything but nobody asked or mentioned the flu shot to me. My husband found it online 2 months later while we've been trying to figure out what happened to me. I reported the reaction to VAERS. It's a vaccine adverse reaction site through the CDC. If people don't report, they will never know.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In